UNIGE document Scientific Article
previous document  unige:41799  next document
add to browser collection
Title

Nonparametric estimation and sensitivity analysis of expected shortfall

Author
Published in Mathematical finance. 2004, vol. 14, no. 1, p. 115-129
Identifiers
Full text
Structures
Citation
(ISO format)
SCAILLET, Olivier. Nonparametric estimation and sensitivity analysis of expected shortfall. In: Mathematical finance, 2004, vol. 14, n° 1, p. 115-129. https://archive-ouverte.unige.ch/unige:41799

330 hits

246 downloads

Update

Deposited on : 2014-11-14

Export document
Format :
Citation style :